# SDR CALA9800063

- Difficulty date: January 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N76752
- Make and model: Boeing 727227
- Aircraft serial: 21248
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Ws 656.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A .75 INCH CRACK IN RT WING STRINGER AT WS 656.5, TOP OF RIB ATTACH POINT ACCESS THROUGH PANEL 7617.  THE CRACK WAS STOP DRILLED AND THE AREA WAS REPAIRED IAW EA 5762-01050.
